# SDR WX0A2016021273091

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 71,059 hours, 23,611 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulty
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS HARD TO THE LEFT WITH FLIGHT SPOILERS DEPLOYED, DESCENDING THROUGH FL 270 AT 305 KIAS.  NO EICAS MSGS NOTED.  PERFORMED FIM 27-09 FT 807, BITE CHECK ALL 6 SCM'S, ONLY 3L SHOW EXISTING FAULT, AG FAULT.  ALSO SHOWING EICAS MSG, SPOILERS, IN FLIGHT DECK & WILL NOT CLEAR WHEN DOING ERASE PROCEDURE.  REPLACED K10384 RELAY IN P36 PANEL AS DIRECTED IN FAULT DETAILS IAW AMM 32-09-02 PG 209 - 216.  AFTER REPLACEMENT OF RELAY EICAS MSG, SPOILERS, NO LONGER SHOWING & SCM 3L SHOWS NO FAULTS.  DEPLOYED SPOILERS & VERIFIED BOTH SIDES ARE SYMMETRICAL.
